On the Betti numbers of perfect ideals

G. Valla

Compositio Mathematica (1994)

  • Volume: 91, Issue: 3, page 305-319
  • ISSN: 0010-437X

How to cite


Valla, G.. "On the Betti numbers of perfect ideals." Compositio Mathematica 91.3 (1994): 305-319. <http://eudml.org/doc/90293>.

author = {Valla, G.},
journal = {Compositio Mathematica},
keywords = {arithmetically Cohen-Macaulay; Betti numbers; Hilbert function},
language = {eng},
number = {3},
pages = {305-319},
publisher = {Kluwer Academic Publishers},
title = {On the Betti numbers of perfect ideals},
url = {http://eudml.org/doc/90293},
volume = {91},
year = {1994},

AU - Valla, G.
TI - On the Betti numbers of perfect ideals
JO - Compositio Mathematica
PY - 1994
PB - Kluwer Academic Publishers
VL - 91
IS - 3
SP - 305
EP - 319
LA - eng
KW - arithmetically Cohen-Macaulay; Betti numbers; Hilbert function
UR - http://eudml.org/doc/90293
ER -


  1. [B] Bigatti, A.M.: Upper bounds for the Betti numbers of a given Hilbert function (1992). To appear. Zbl0817.13007MR1218500
  2. [EGV] Elias, J., Geramita, A.V., Valla, G.: On the Cohen-Macaulay type of perfect ideals (1992), preprint. 
  3. [EK] Eliahou, S., Kervaire, M.: Minimal resolution of some monomial ideal. J. Algebra129(1) (1990) 1-25. Zbl0701.13006MR1037391
  4. [EI] Elias, J., Iarrobino, A.: Extremal Gorenstein algebras of codimension three; the Hilbert function of a Cohen-Macaulay local algebra. J. Algebra110 (1987) 344-356. Zbl0628.13016MR910388
  5. [ERV] Elias, J., Robbiano, L., Valla, G.: Number of generators of ideals. Nagoya Math. J.123 (1991) 39-76. Zbl0714.13016MR1126182
  6. [GGR] Geramita, A.V., Gregory, D., Roberts, L.: Monomial ideals and points in projective space. J. Pure and Applied Alg.40 (1986) 33-62. Zbl0586.13015MR825180
  7. [HRV] Herzog, J., Rossi, M.E., Valla, G.: On the depth of the symmetric algebra. Trans. Amer. Math. Soc.296(2) (1986) 577-606. Zbl0604.13008MR846598
  8. [H] Hulett, H.A.: Maximum Betti numbers of homogeneous ideals with a given Hilbert function (1992). To appear. Zbl0817.13006MR1218501
  9. [M] Macaulay, F.S.: Some property of enumeration in the theory of modular systems. Proc. London Math. Soc.26 (1927) 531-555. Zbl53.0104.01JFM53.0104.01
  10. [S] Stanley, R.P.: Hilbert functions of graded algebras. Adv. Math.28 (1978) 57-83. Zbl0384.13012MR485835

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.